905.866 medical & health answers

Symptoms of low blood sugar answers (3349)

Page 1 from 100 Next >
Q: 

Are These symptoms of low blood sugar Controlling You?

A: Does this diet plan sound familiar? A person with hypoglycemia becomes tied to a daily bad habit that never helps alleviate blood sugar problems. You probably wake up with a cup of coffee and a piece of toast. Then you feel a little woozy as though your system hasn`t buffered up yet. You grab a soda or tea and feel a little better. At lunch you have another soda and perhaps a sandwich or pizza. You feel like dozing off an hour or two after lunch time, and you crave another cup of a caffeine-laden drink to kick-start you again. Afternoon snacks might include crisps or other refined flour,

Q: 

I know the symptoms of low blood sugar, what are the symptoms of high blood sugar?

A: symptoms of high blood sugar, or hyperglycemia include excessive thirst, dehydration, blurry vision, and fatigue. You can read more about the symptoms and dangers of blood sugar highs and lows at: http://www.dlife.com/dLife/do/ShowContent/blood_sugar_management/high_and_lows/...


Q: 

Why do I sometimes get symptoms of low blood sugar when my sugar is in the 80''s or 90''s?

A: Hello,You did not mention your usual blood glucose (sugar) levels, A1c., or your level of activity at the time. Does this happen frequently?It is not unusual for people with diabetes to experience symptoms of low blood glucose (hypoglycemia) if their body is accustomed to a much higher level. Even if the blood glucose is not considered low, it might be lower than what you are used to.Sometimes, when blood glucose is dropping rapidly, a person with diabetes might also experience symptoms

Q: 

My dad has been in the hospital for 2 weeks now. He went in with symptoms of low blood sugar-he has

A: Hi, As you said your dad is a diabetic . His Anti- diabetic drug dose needs to be adjusted along with the diet tocorrect the low sugar levels . The cause of Hypertension may be stiffening of the arteries . Please consulta cardiologist and Diabetologist or change the hospital . Hope this helps you . Take care and regards !...
Q: 

what are the symptoms of low blood sugar?

A: The symptoms of low blood sugar may vary from episode to episode: Mild hypoglycemia can cause nausea, a jittery or nervous feeling, cold and clammy skin, and a rapid heartbeat. Moderate hypoglycemia often makes you feel irritable, anxious, or confused. You may have blurred vision, feel unsteady, and have difficulty walking. Severe hypoglycemia can lead to loss of consciousness, seizures, and coma and may be fatal. Source: Hypoglycemia (low blood sugar) I AM GREATFUL FOR THE REPLY TO MY low blood...
Q: 

Whenever I diet, I get symptoms of low blood sugar?

A: well, when you diet, what do you eat? and how much? also, why not keep healthy snacks handy? i almost always have a luna bar, balance bar, or thinkthin bar in my purse and backpack. compared to a bag of chips or cookies, they''re not such an unhealthy snack to hold me over when i still have a couple hours before i''ll be able to have a real meal. i was also recently reading an article, i wish i could remember what magazine, but it talked about how one of the things not to do it beat yourself up for having something not diet approved. and they were talking about how it''s ok if you slip and have a cookie or something in the afternoon. just make up for it later by having a lighter dinner, or skipping a glass of wine...


Q: 

Are One of The symptoms of low blood sugar Mean Streaks?

A: I don''t think so. However, a person with low blood sugar will become confused and may not realize what he/she is doing and therefore could be mean to someone they aren''t normally mean to. They can become combative as well...
Q: 

Has anyone had a problem with Mucinex masking symptoms of low blood sugar (hypoglycemia)?

A: The following information is taken from Webmd.com. It appears that some of the symptoms can ''mimic'' hypoglycemia and possibly you may not recognize when you are actually having hypoglycemia. Frequent testing would be essential if you are taking this medication. If you can try another medication, it may be a better option for you.Possible side effects may be:Mild stomach upset, trouble sleeping, dizziness, lightheadedness, headache, nervousness, fast heartbeat, loss of appetite, shaking, or unusual sweating may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.This product may reduce blood f

Q: 

symptoms of low blood sugar, shaking and lightheaded. blood sugar ok.

A: Hi, Hypoglycemia or low blood sugar is one of the common problems. Normally it has symptoms like trembling, anxiety, irritability, hunger, sweating, etc. But to get confirmed, your blood glucose level has to be documented. Also this documentation also can help to know the causative of the disease and the effective treatment plan. Thus if you face any symptoms again, meet your doctor immediately and get your glucose level checked....


Q: 

Are these symptoms of low blood sugar?

A: What you are describing has nothing to do with low blood sugar. Several times a year I have to deal with this and it is mostly when I am loosing weight. Dizziness and lack of concentration are the notable signs. When this happens I will eat something high in sugar and it will be gone in a matter of minutes. My guess is that you are having an adverse reaction to the medication you started taking. Which may not be a normal side effect, thus not listed by the manufacturer of the drug. Actually, it may have been registered on their survey of those taking the experimental drug but it was a...


 
Contact us   |   Disclaimer & Privacy Policy   |